MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Model Number 3810002
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site.The technician adjusted the button for iv pole release, tested and returned to service.One year of service history was reviewed for this device with no further issues related to the reported condition identified.The device serial number history report indicates no further related issues have been reported for this device.Correction: a field service engineer adjusted the iv pole release button.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.No adverse event occurred and no medical intervention was required.Iv pole clamp was not installed.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site.The technician adjusted the button for iv pole release, tested and returned to service.One year of service history was reviewed for this device with no further issues related to the reported condition identified.The device serial number history report indicates no further related issues have been reported for this device.Correction: a field service engineer adjusted the iv pole release button.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be related to the need for an iv pole release button adjustment.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19499395
Report Number1722028-2024-00233
Device Sequence Number12739595
Product Code GKT
UDI-Device Identifier05020583810006
UDI-Public05020583810006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3810002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown